# SDR AALA202401217472

- Difficulty date: January 20, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 75,260 hours, 35,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTED FLIGHT ATTENDANT FLASHLIGHT AT INBOARD JUMPSEAT IS MOUNTED BACKWARDS AND THEY CAN NOT SEE THE BLINKING RED LIGHT. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PER AMM 25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
